RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 434–444 (Mi jsfu202)  

This article is cited in 2 scientific papers (total in 2 papers)

On small perturbations of thermocapillary stationary two-layer flow in plane layer with movable boundary

Viktor K. Andreev, Viktoriya B. Bekezhanova

Institute of Computational Modelling, Siberian Branch of the Russian Academy of Sciences, Krasnoyarsk, Russia

Abstract: Problem on plane unidirectional two-layer flow of viscous heat-conducting fluid in microgravity is studied. There is a situation in which the flow is generated by Marangoni forces and motion of one of channel's walls only. Using the linearization method the stability of the regime is investigated. The flow crisis is induced by thermal oscillatory or monotonic waves for different wavenumber.

Keywords: interface, nonisothermal flow, neutral curve.

Full text: PDF file (189 kB)
References: PDF file   HTML file

UDC: 532.5.013.4
Received: 17.02.2011
Received in revised form: 25.04.2011
Accepted: 10.05.2011

Citation: Viktor K. Andreev, Viktoriya B. Bekezhanova, “On small perturbations of thermocapillary stationary two-layer flow in plane layer with movable boundary”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 434–444

Citation in format AMSBIB
\Bibitem{AndBek11}
\by Viktor~K.~Andreev, Viktoriya~B.~Bekezhanova
\paper On small perturbations of thermocapillary stationary two-layer flow in plane layer with movable boundary
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 434--444
\mathnet{http://mi.mathnet.ru/jsfu202}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu202
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p434

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andreev V.K., Bekezhanova V.B., “Stability of Non-Isothermal Fluids (Review)”, J. Appl. Mech. Tech. Phys., 54:2 (2013), 171–184  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Bekezhanova V.B., Rodionova A.V., “Longwave Stability of Two-Layer Fluid Flow in the Inclined Plane”, Fluid Dyn., 50:6 (2015), 723–736  crossref  zmath  isi  elib  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:269
    Full text:105
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019